# SDR SWIA202159483

- Difficulty date: March 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1098
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR JUST IN FRONT OF FS 1098 BETWEEN RBL 27 TO LBL 27     (C-CHECK RO 7/10/2021)    REPAIRED FLOOR SILL IN FRONT OF FS1098 BTWN RBL27 AND LBL27 IN COMPLIANCE WITH REO 670-53-61-1080, REV--, DATED 2014-11-06 AND REO 670-53-61-1865, REV --, DATED 2021-03-31. FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1002-SKY COMPLETED, NO WEIGHT CHANGE.
